Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Bulimia Causing Sinusitis?
    avatar
    pipi1978 posted:
    So I went to a local health clinic yesterday as the weather here so bad couldn't see my own dr. Anyhow she took x-rays of sinuses and said they looked okay, but based on my symptoms I have a sinus infection. For nearly the past month I have had cheek, jaw, and neck pain that wraps all around my head, yet no drainage. She did put me on an antibiotic but here's my question, could all my throwing up (every day) have caused me to have sinusitis, this is the second round of antibiotics. Erin
    Reply
     
    avatar
    lostkate responded:
    I have no medical background but I would think with all the pressure you are putting on your head from throwing up, I would not be surprised if you had a sinus infection. The antibiotics will help. Hope you feel better soon. Kate


    Spotlight: Member Stories

    http://willowtreesanonymousconfessions.blogspot.com

    Helpful Tips

    How to increase Font Size
    Hold down the Ctrl key and the plus sign key at the same time. Do this as many times as you need until you get to a font size that works ... More
    Was this Helpful?
    11 of 21 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.